# SDR ARWA20080402

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 87,240 hours, 19,810 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 220
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AUTO PILOT PORPOSES IN CRUISE; TRANSFERRED TO DMI NR 21586 AS PER MEL NR 22-1-2(A) CAT "C".  REMOVED AND REPLACED NR 1 AIR DATA COMPUTER IN ACCORDANCE WITH M/M 34-16-01.  CHECK GOOD IN ACCORDANCE WITH MM 34-16-00 AND MM 22-10-00 CLEARED DMI NR 21586; PLACARD REMOVED.
